# SDR A6WA200540259

- Difficulty date: July 19, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 3,938 hours, 3,424 cycles
- Engine: Ge CF343B1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Sensor
- Part number: 722514
- Part serial: 3113
- Condition: Inoperative
- Location: Fuel System
- Part time: 3,938 hours, 3,424 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RT FUEL HIGH LEVEL SENSOR INOPERATIVE PLACARD AND PLACED ON MEL.  CODE ON COMPUTER SHOWS 140 (LT TANK HIGH LEVEL SENSOR).  REMOVED AND REPLACED RT FUEL LEVEL SENSOR IAW AMM.  OPS AND LEAK CHECK GOOD.  (K)
